Hey there! Sign in to join this conversationNew here? Join for free

Feeling drained of energy recently Watch

    • Thread Starter
    Offline

    16
    ReputationRep:
    I have OCD and am currently on 20mg Citalopram for it.
    It does help but since ive been really drained of energy.
    It's been worse the last 2-3 days, I have no energy to go anywhere and I'm constantly feeling tired.
    I'm finding it harder and harder to get out of bed each morning because I can barely move.
    I'm sleeping more too. Before I would go to bed around 1-2am and wake up at 8-10am. Now I go to bed 10pm sometimes and wake up at 11am still tired.
    What is going on? I can't keep going on like this.
    Also I had to go to work experience last Tuesday and therefore had to get up at 7am. I was woken at 7 but immediately went back to sleep (I was awake for about 30 seconds). I was then woken again at 7:20 and I didn't know where I was. I was so tired and confused.
    Has anyone else experienced this?
    If so any advice would be greatly appreciated,
    I'm considering going to the doctors to see what they say aswell.
    Offline

    21
    ReputationRep:
    How long have you been on them? I think you probably should go to your doctor if it's been a couple of weeks.

    I had a similar problem with fluoxetine I was on it. Feeling drained and unmotivated all the time ect. Went to the doctor after a month or so and ended up getting prescribed a different one.
    • Thread Starter
    Offline

    16
    ReputationRep:
    (Original post by Zargabaath)
    How long have you been on them? I think you probably should go to your doctor if it's been a couple of weeks.

    I had a similar problem with fluoxetine I was on it. Feeling drained and unmotivated all the time ect. Went to the doctor after a month or so and ended up getting prescribed a different one.
    Well I've been on them a while now (I started last August) but the tiredness came in January when I upped the dosage to 20mg.
    It wasn't too bad before (I struggled to get up in the mornings but that was it). Now I'm totally drained.

    I will have to do that. This isn't working at the moment. I need my energy back so I can get my work done.
    Thanks
    Offline

    21
    ReputationRep:
    (Original post by FireFreezer77)
    Well I've been on them a while now (I started last August) but the tiredness came in January when I upped the dosage to 20mg.
    It wasn't too bad before (I struggled to get up in the mornings but that was it). Now I'm totally drained.

    I will have to do that. This isn't working at the moment. I need my energy back so I can get my work done.
    Thanks
    No problem, good luck
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 5, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you like to hibernate through the winter months?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.